# SDR DLL13972171

- Difficulty date: October 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N790DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1143
- System (JASC): 2150 · Cabin Cooling System
- Part: Bypass Vlv
- Condition: Failed
- Location: Air Cond Bay
- Component: ED7244305
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CLIMB-OUT, FLIGHT ATTENDANTS REPORTED SMOKE IN THE CABIN AND A HOT SMELL, DUE TO HISTORY.  NUMBER 3 PACK SECURED CLOSED.  REPLACED RAM AIR ACT AND TURB BYPASS VLV PACK CKS GOOD.
